MAUDE Adverse Event Report: JABIL CIRCUIT (SHANGHAI) LTD LATITUDE COMMUNICATOR; EXTERNAL COMMUNICATOR

JABIL CIRCUIT (SHANGHAI) LTD LATITUDE COMMUNICATOR; EXTERNAL COMMUNICATOR
Model Number 6280
Medical Device Problem Codes Defective Device (2588); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
It was reported that the communicator was not able to connect, hot and smelled like smoke.The patient reconnected the communicator but was still the same.The communicator issue was not resolved.A new communicator and a cellular adapter were sent.No adverse patient effects were reported.The communicator was no longer in service.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory product investigation indicates that the issue was confirmed.A resistance measurement was taken for the returned communicator diode showed its output voltage was out of specification.The communicator behavior was consistent with a high-power electrical overstress event.There was no measurable evidence of electrical overstress in the communicator modem circuitry.As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
It was reported that the communicator was not able to connect and hot and smelled like smoke.The patient reconnected the communicator but was still the same.The communicator issue was not resolved.A new communicator and a cellular adapter were sent.No adverse patient effects were reported.The communicator was no longer in service.

Brand Name
LATITUDE COMMUNICATOR
Common Device Name
EXTERNAL COMMUNICATOR
Manufacturer (Section D)
JABIL CIRCUIT (SHANGHAI) LTD
600 tian lin rd
shanghai
CH 
Manufacturer (Section G)
JABIL CIRCUIT SHANGHAI LTD
600 tian lin rd
shanghai, 020 20023 3
CH   200233
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key17862464
Report Number2124215-2023-54472
Device Sequence Number6073117
Product Code LWS
UDI-Device Identifier00802526577307
UDI-Public00802526577307
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P910077/S140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6280
Device Catalogue Number6280
Device Lot Number5147453
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/26/2023
Supplement Date Received by Manufacturer12/01/2023
Initial Report FDA Received Date10/03/2023
Supplement Report FDA Received Date12/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age81 YR
Patient SexMale